Journal of Symbolic Logic

Morley degree in unidimensional compact complex spaces

Dale Radin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let 𝒜 be the category of all reduced compact complex spaces, viewed as a multi-sorted first order structure, in the standard way. Let 𝒰 be a sub-category of 𝒜, which is closed under the taking of products and analytic subsets, and whose morphisms include the projections. Under the assumption that Th(𝒰) is unidimensional, we show that Morley rank is equal to Noetherian dimension, in any elementary extension of 𝒰. As a result, we are able to show that Morley degree is definable in Th(𝒰), when Th(𝒰) is unidimensional.

Article information

Source
J. Symbolic Logic, Volume 71, Issue 2 (2006), 569-585.

Dates
First available in Project Euclid: 2 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1146620159

Digital Object Identifier
doi:10.2178/jsl/1146620159

Mathematical Reviews number (MathSciNet)
MR2225894

Zentralblatt MATH identifier
1100.03029

Citation

Radin, Dale. Morley degree in unidimensional compact complex spaces. J. Symbolic Logic 71 (2006), no. 2, 569--585. doi:10.2178/jsl/1146620159. https://projecteuclid.org/euclid.jsl/1146620159


Export citation

References

  • J.M. Aroca, H. Hironaka, and J.L. Vicente, Desingularization theorems, Memorias de Matemática del Instituto Jorge Juan, Madrid, vol. 30 (1977).
  • H. Grauert, Th. Peternell, and R. Remmert (editors) Several complex variables VII, Encyclopedia of Mathematical Sciences, vol. 74, Springer-Verlag, 1994.,
  • H. Grauert and R. Remmert Coherent analytic sheaves, Grundlehren der Mathematischen Wissenschaften, vol. 265, Springer-Verlag, 1984.,
  • E. Hrushovski, Strongly minimal expansions of algebraically closed fields, Israel Journal of Mathematics, vol. 79 (1992), pp. 129--151.
  • E. Hrushovski and B. Zilber, Zariski geometries, Journal of the American Mathematical Society, vol. 9 (1996), no. 1, pp. 1--56.
  • D. Lascar Stability in model theory, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 36, Longman Scientific and Technical, 1987.,
  • D. Lieberman, Compactness of the Chow Scheme: Applications to automorphisms and deformations of Kähler manifolds, Seminaire F. Norguet, vol. 111, Lecture Notes in Mathematics, no. 670, Springer-Verlag, 1978.
  • R. Moosa Contributions to the model theory of fields and compact complex spaces, Ph.D. thesis, University of Illinois at Urbana-Champaign, 2001.,
  • --------, On saturation and the model theory of compact Kähler manifolds, To appear in the Journal für die reine und angewandte Mathematik, 2003.
  • --------, The model theory of compact complex spaces, Logic colloquium '01 (M. Baaz et al., editors), Lecture Notes in Logic, vol. 20, ASL and AK Peters, 2005, pp. 317--349.
  • A. Pillay, Some model theory of compact complex spaces, Workshop on Hilbert's Tenth Problem: Relations with arithmetic and algebraic geometry, Contemporary Mathematics, vol. 270, American Mathematical Society, Providence, RI, 2000, pp. 323--338.
  • A. Pillay and W.Y. Pong, On Lascar rank and Morley rank of definable groups in differentially closed fields, Journal of Symbolic Logic, vol. 67 (2002), pp. 1189--1196.
  • A. Pillay and T. Scanlon, Compact complex manifolds with the DOP and other properties, Journal of Symbolic Logic, vol. 67 (2002), pp. 737--743.
  • --------, Meromorphic groups, Transactions of the AMS, vol. 355 (2003), no. 10, pp. 3843--3859.
  • D. Radin, A definability result for compact complex spaces, Journal of Symbolic Logic, vol. 69 (2004), no. 1, pp. 241--254.
  • -------- Unidimensional Zariski-type structures and applications to the model theory of compact complex spaces, Ph.D. thesis, University of Illinois at Chicago, 2004.,
  • S. Shelah Classification theory, (revised edition), Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland, 1990.
  • B. Zilber, Lecture notes on Zariski-type structures, Delivered in the UIC logic seminar. Fall 1991.
  • -------- Uncountably categorical theories, Translations of Mathematical Monographs, vol. 117, American Mathematical Society, 1993.,